# SDR AALA201904187008

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 29,198 hours, 11,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 103625
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND THE EMERGENCY LIGHT POWER SUPPLY M1672 INOP. REMOVED AND REPLACED EMERGENCY POWER SUPPLY IAW AMM 33-51-06. OPS CHECK GOOD.
